Théorie des groupes
Hyperbolicité relative des suspensions de groupes hyperboliques
[Relative hyperbolicity of mapping-tori of hyperbolic groups]
Comptes Rendus. Mathématique, Volume 336 (2003) no. 11, pp. 883-888.

After introducing the notion of group automorphism hyperbolic relative to a family of subgroups, we establish an analog of the Bestvina–Feighn's Combination Theorem for mapping-tori groups G α =G α of relatively hyperbolic automorphisms α of hyperbolic groups G. Both Farb's and Gromov's relative hyperbolicity are considered.

Une fois introduite, pour un automorphisme de groupe, la notion d'être hyperbolique relativement à une famille de sous-groupes, on établit un analogue « relatif » du « Combination Theorem » de Bestvina–Feighn pour les groupes suspensions G α =G α G est un groupe hyperbolique et α un automorphisme relativement hyperbolique de G. Les deux types d'hyperbolicité relative, à la Farb et à la Gromov, sont traités.

Received:
Accepted:
Published online:
DOI: 10.1016/S1631-073X(03)00209-7
Gautero, François 1

1 Université de Genève, section de mathématiques, 2–4, rue du Lièvre, CP 240, 1211 Genève, Suisse
@article{CRMATH_2003__336_11_883_0,
     author = {Gautero, Fran\c{c}ois},
     title = {Hyperbolicit\'e relative des suspensions de groupes hyperboliques},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {883--888},
     publisher = {Elsevier},
     volume = {336},
     number = {11},
     year = {2003},
     doi = {10.1016/S1631-073X(03)00209-7},
     language = {fr},
     url = {http://www.numdam.org/articles/10.1016/S1631-073X(03)00209-7/}
}
TY  - JOUR
AU  - Gautero, François
TI  - Hyperbolicité relative des suspensions de groupes hyperboliques
JO  - Comptes Rendus. Mathématique
PY  - 2003
SP  - 883
EP  - 888
VL  - 336
IS  - 11
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.1016/S1631-073X(03)00209-7/
DO  - 10.1016/S1631-073X(03)00209-7
LA  - fr
ID  - CRMATH_2003__336_11_883_0
ER  - 
%0 Journal Article
%A Gautero, François
%T Hyperbolicité relative des suspensions de groupes hyperboliques
%J Comptes Rendus. Mathématique
%D 2003
%P 883-888
%V 336
%N 11
%I Elsevier
%U http://www.numdam.org/articles/10.1016/S1631-073X(03)00209-7/
%R 10.1016/S1631-073X(03)00209-7
%G fr
%F CRMATH_2003__336_11_883_0
Gautero, François. Hyperbolicité relative des suspensions de groupes hyperboliques. Comptes Rendus. Mathématique, Volume 336 (2003) no. 11, pp. 883-888. doi : 10.1016/S1631-073X(03)00209-7. http://www.numdam.org/articles/10.1016/S1631-073X(03)00209-7/

[1] M. Bestvina, Questions in geometric group theory, www.math.utah.edu/~bestvina

[2] Bestvina, M.; Feighn, M.; Bestvina, M.; Feighn, M. A combination theorem for negatively curved groups, J. Differential Geom., Volume 35 (1992), pp. 85-101

[3] B.H. Bowditch, Relatively hyperbolic groups, Preprint, Southampton, 1999

[4] Dahmani, F. Combination theorem for convergence groups (Preprint) | arXiv

[5] Farb, B. Relatively hyperbolic groups, Geom. Funct. Anal., Volume 8 (1998), pp. 810-840

[6] F. Gautero, Hyperbolicity of mapping-torus groups and spaces, Enseign. Math. (2003), accepté

[7] F. Gautero, M. Lustig, Relative hyperbolicity of (one-ended hyperbolic)-by-cyclic groups (2003), soumis

[8] Gromov, M. Hyperbolic groups, Essays in Group Theory, Math. Sci. Res. Inst. Publ., 8, Springer, 1987, pp. 75-263

[9] M. Lustig, Structure and conjugacy for automorphisms of free groups I, II, Max-Planck-Institut für Mathematik, Preprint Series 2000 (130) et 2001 (4)

[10] Sela, Z. Structure and rigidity in (Gromov) hyperbolic groups and discrete groups in rank 1 Lie groups. II, Geom. Funct. Anal., Volume 7 (1997), pp. 561-593

Cited by Sources: